# SDR ASAA2014112709767

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,207 hours, 4,573 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14624
- Condition: Failed
- Location: Lt Ram Air
- Part time: 15,248 hours, 4,583 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING LANDING CHECK.  ACFT GROUNDED.  REPLACED LT RAM AIR INLET ACTUATOR REF AMM 21-51-21.  OPS CHECKED GOOD.
